| Model Number |
TRIMANO FORTIS REUSABLE LEG HOLDER |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-1747-b reusable leg holder was bent during the case.The issue was discovered after the case, and there was no patient effect reported.
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the trimano fortis reusable leg holder was bent.The most likely cause of this failure is applying excessive force through leveraging the device.